New Covid Booster Side Effects & How to Reduce Them?
Covid Booster Side Effects – Since the first spread of the novel coronavirus, it has kept coming back with its new variants. The Centers for Disease Control and prevention winter, with the help of the Health Administration in the United States of America, is trying to control the spread of COVID-19 using different methods.
First of all CDC, in association with different pharmaceutical giants and independent clinics, try to test as many people as possible to contain the spread.
Later they decided to vaccinate every person in the United States of America. To vaccinate every person in The US, CDC also partnered with pharmaceutical giants and other independent clinics.
But now gold has come back with its new variant named omicron, and it is spreading rapidly in the whole country. All the manufacturers decided to give us a booster shot of the vaccine they previously gave.
In today’s article, we will talk about the COVID booster side effects of every vaccine. Let’s take a deep dive into it.
Covid Booster Side Effects
And the market of rumors regarding COVID booster side effects is getting hot every day. It becomes our duty to let you know the truth. Yes, there are a few COVID booster side effects, but it will be you to judge whether these are minor or major.
We will cover all the side effects available on the Centers for Disease Control and Prevention’s official website. We will not entertain any other rumors.
The rumors below will be on the arm where you got the COVID booster shot. We will cover the rest of your body’s side effects later in the article.
1. Pain in the Arm
As per the official website of the Centers for Disease Control and prevention, you might feel pain in the arm. It is one of the common and normal COVID booster side effects.
Not just the booster shot but any vaccine short might give you pain in the arm where you got that shot. All the vaccine manufacturers have told everyone about the pain in the arm.
Kindly do not get worried about it’s just one of the common COVID booster side effects.
Redness on the spot of vaccination shots is not very common but a normal thing to happen. Many people who got booster doses of the vaccine complained about the redness on the very spot they got their booster shot.
Centers for Disease Control and prevention, including the health department, have announced that redness on the vaccination spot is normal.
3. Swelling in the Arm
The third normal but not very common COVID booster side effect is swelling in the arm where you got your booster shot. CDC has mentioned that it is completely normal to get streaming on its official website.
The first 24 hours after you get your vaccination are very crucial. If you feel tired after getting your COVID booster dose, it is a very common COVID booster side effect.
As per the CDC guidelines, you don’t have to worry about tiredness. You are completely safe, and you can relax for a few hours.
5. Muscle Pain
Pain in your muscles is another common COVID booster side effect. In the guidelines issued by the Centers for Disease Control and prevention, it is mentioned that you might feel pain in your muscles throughout your body.
Remember taking any painkillers is not advised by the Centers for Disease Control and prevention. You should consult with your doctor before taking any painkillers for your muscle pain.
Fever is one of the most common COVID booster side effects throughout the rest of your body. More than 70% of people get mild fever after getting a booster dose of the coronavirus vaccine.
Guidelines of the CDC do not recommend anyone take an over-the-counter medicine such as aspirin, acetaminophen, or ibuprofen. You can take these medicines to relieve side effects, But only after talking to your doctor.
Many people complained about headaches after getting a vaccine for coronavirus. This is also one of the most common side effects after getting the booster dose of the same vaccine.
Even after the first two doses or one primary dose, many people complained about the chills they were getting. And as per the Centers for Disease Control and Prevention, it Is a very common COVID booster side effect. You should not worry about chills or fever; it will all be normal in just 24 hours.
These are a few common COVID booster side effects. You might get one or more side effects at the same time. Even though there are many over-the-counter medications available for these common issues, you need to consult with a doctor before taking any of them.
Reduce COVID booster side effects
There are a few measures that you can take to reduce COVID booster side effects. As per the Centers for Disease Control and prevention, you should talk to your doctor if your symptoms are not going away within 24 hours.
Those who got severe side effects after the first or second dose of the vaccine are not allowed to take the booster dose because they might show serious side effects.
Use a clean wet cloth.
CDC advised everyone to use a clean, cool, wet washcloth over the area where they got their COVID booster dose. The cool, wet cloth will help you reduce the pain and swelling in the arm. It is necessary to do these home remedies before you take any over-the-counter medication to reduce COVID booster side effects.
Exercise your Arm
As soon as you get a pure booster dose, you will feel your arm is feeling heavier than normal. CDC advised that you should exercise your arm or do something useful with that arm. It will help you reduce the pain and swelling in the arm if you have any.
Drink plenty of Fluids
Water is one of the most important things for a human being. If you want to reduce your COVID booster side effects, you should drink plenty of fluids. Centers for Disease Control and Prevention have also suggested everyone in their guidelines related to vaccination.
Yes, there are a few side effects when it comes to booster shots of any COVID vaccine. All of these COVID booster side effects are mentioned on the Centers for Disease Control and Prevention’s official website.
The federal government and the Health Administration of the United States of America give emergency or full approval to the vaccine to help every person stay safe.
All of these COVID booster side effects are minor, but whenever you feel you are having more than normal, you can always ask for medical assistance.
I have COVID booster side effects. What should I do?
As per the official website of the Centers for Disease Control and Prevention, there might be some COVID booster side effects. And the intensity of the side effects is going to be very low. If you feel little pain, swelling, redness, chills, or even fever, it is all normal. In some cases, you might feel COVID booster side effects more than normal people. In those scenarios, you can easily call 911 and ask for medical assistance.
Are there any serious COVID booster side effects?
There are no major or serious COVID booster side effects. All the side effects such as fever, muscle pain, redness, swelling, and chills are normal after getting any vaccination. As for the Centers for Disease Control and prevention, you can ask for medical assistance if your side effects are getting worse after 24 hours of your vaccination.
I got serious side effects after the primary vaccination. Should I go for the booster dose?
Centers for Disease Control and Prevention have indicated that if you got serious side effects in your primary vaccination, It is likely that you will see serious COVID booster side effects. As per the guidelines, you are not advised to take the booster dose and consult with your doctor.
When can I consider my symptoms as serious COVID booster side effects?
Usually, the symptoms of vaccination go away within 24 hours. But in some cases, you might not feel 100% well after 24 hours. That is the time you are advised to call your doctor by the Centers for Disease Control and prevention. They have also mentioned that you might feel mild symptoms even after 24 hours, but you should be feeling better than yesterday.